VOL. 163 · NO. 15 | 1 December 2014
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 163 (15), (1 December 2014)
No abstract available
Articles
Michael T. Lacey, Eric T. Sawyer, Chun-Yen Shen, Ignacio Uriarte-Tuero
Duke Math. J. 163 (15), 2795-2820, (1 December 2014) DOI: 10.1215/00127094-2826690
KEYWORDS: Hilbert transform, weighted inequalities, Poisson inequality, Corona decomposition, non-homogeneous analysis, 42A50, 47B38, 42B20
Michael T. Lacey
Duke Math. J. 163 (15), 2821-2840, (1 December 2014) DOI: 10.1215/00127094-2826799
KEYWORDS: Hilbert transform, energy, two-weight inequality, Poisson $A_{2}$, testing inequalities, 42B20, 42825
Aaron Levin
Duke Math. J. 163 (15), 2841-2885, (1 December 2014) DOI: 10.1215/00127094-2827017
KEYWORDS: Schmidt subspace theorem, diophantine approximation, points of bounded degree, Wirsing’s theorem, 11J87, 11J97, 11J25
J. Ruppenthal
Duke Math. J. 163 (15), 2887-2934, (1 December 2014) DOI: 10.1215/0012794-2838545
KEYWORDS: Cauchy–Riemann equations, $L2$-theory, singular complex spaces, resolution of singularities, canonical sheaves, Gorenstein singularities, 32J25, 32C35, 32W05
Francis Bonahon, Guillaume Dreyer
Duke Math. J. 163 (15), 2935-2975, (1 December 2014) DOI: 10.1215/0012794-2838654
KEYWORDS: Hitchin component, Hitchin representation, Anosov representation, positive representation, geodesic lamination, shear invariant, 58D57, 20H10
Backmatter
Duke Math. J. 163 (15), (1 December 2014)
No abstract available
Back to Top